MathSciNet Relay Station
MathSciNet bibliographic data
MR2439608 16E05 (16B50 18E30)
Neeman, Amnon The homotopy category of flat modules, and Grothendieck duality. Invent. Math. 174 (2008), no. 2, 255–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement